# SDR DALA2024101410043

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON UPPER SURFACE OF AFT MOVABLE FLAP VANE ON RIGHT WING. SUMMARY OF NRC 00623: DENTS (9 LOCATIONS) ON UPPER SURFACE OF AFT MOVABLE FLAP VANE ON RIGHT WING WERE DENT #1 W=0.400" Y=0.001" W/Y=400 DENT #2 W=0.350" Y=0.001" W/Y=350 DENT #3 W=0.343" Y=0.001" W/Y=343 DENT #4 W=0.437" Y= 0.003" W/Y=87.4 DENT #5 W=0.375" Y=0.001" W/Y=375 ,DENT #8 W= 0.406" Y=0.004" W/Y=101.5 DENT #9 W=0.346" Y=0.003" W/Y=115.3 WERE MEASURED AND FOUND WITHIN LIMITS PER B717-200 SRM 57-53-01-1A-1 PAR 3. (ET) (HFEC) AND (UT) (TAP-TEST) INSPECTIONS WERE PERFORMED ON AREA OF DENTS (9 LOCATIONS) NO CRACKS WERE FOUND BUT WERE FOUND DISBOND ON DENTS #6 AND #7 PER DC-MD/BOEING NDTSPM PART 6, 06-10-01.001 AND PER DC-MD/BOEING NDTSPM PART 5, 05-10-02.001. DENTS #6 AND #7 WERE REPAIRED PER B717-200 SRM 57-53-01-2R-1 PAR 4. PERFORM A DETAILED VISUAL INSPECTION (DVI) AND TAP TEST FOR POSSIBLE DISBOND AT EVERY "C" CHECK OR 3,000 CYCLES ON DENTS WITHIN LIMITS PER B717-200 SRM 57-53-01-1A PROCEDURE 1, ALLOWABLE DAMAGE 1 PAR 2 B. (LP #0603743)
